# SDR FDEA201308201992

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U54
- Condition: Corroded
- Location: Bs 680-730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM INBD ANGLE UPPER SURFACE HAS CORROSION BS 680 - 730.  REMOVED CORROSION IAW SRM 51-00-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13 FIG 101, DETAIL VIII.  R & R RT INBD CREASE BEAM ANGLE IAW SRM 51-40-02 AND DWG 143N8328.  REPAIR IS CLASSIFIED AS CATEGORY A MAJOR.
